Side effects after taking anastrozole are very uncomfortable and really not acceptable. Constipation and nausea and heart burn and back pain are all increased when taking this drug. Most of these problems and a hiatal hernia are my complaints before the drug. All are much worse after taking this drug for a 6 weeks. Any suggestions?
Is taking anastrozole necessary to take after a lumpectomy?
Question posted by chickenlady150 on 14 March 2021
Last updated on 25 October 2021 by Ozmankenny
Take the drug!
I was on anastrozole for a year, feeling all the side effects -- feeling sick everyday. I finally had had it and asked my Onco for something else. He started me on Letrozole -- AMAZING!!! No more sickness and tireness. I still suffer the back pain, but no nausea, bowel issues, lethargy, etc. Ask your onco about changing. He took me off of it for a month to actually see if it was the anastrozole making me feel horrible. On the second day off, I felt WONDERFUL! So for a month, I felt like a whole new person. It was the anastrozole. I've been on Letrozole now for a month and I feel great.
Ask your onco about it.
Yes it is performed with lumpectomies.
He may have changed his mind after getting the biopsy reports.
It's done to go after those cells that may have been left behind so he's being cautious too.
Are you scheduled for radiation?
I was on this med for 5 years.
It's not fun but I hardly remember it now because of the brain fog from chemo.
Keep your head up! This to will pass.
Keep in mind the need to stay positive!
Breast cancer month used to make me nuts and still does.
Find your triggers and avoid them.
Create a health diary to help keep track of symptoms, events, pills and your feelings, of course.
We are survivors! Enjoy it!
- Anastrozole uses and safety info
- Anastrozole information for Healthcare Professionals (includes dosage details)
- Side effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.